# SDR COMA0460639

- Difficulty date: November 23, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 17,479 hours, 16,611 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004883
- Part serial: P808
- Condition: Odor
- Location: Aft Bay
- Part time: 5,829 hours, 8,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5397 AFTER TAKEOFF FROM CVG NOTICED OIL ODOR IN COCKPIT.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  REPLACED THE APU.
